Alert archive / Virginia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 9, NWS Blacksburg, VA

May 1, 2022Charlotte County, Halifax County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at May 1, 2022, 5:05 PM EDT for Charlotte County, Halifax County, Virginia. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2022, 5:05 PM EDT (21:05 UTC)
Expired
May 1, 2022, 5:45 PM EDT
In force
40 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Charlotte County, VA, Halifax County, VA

The radar

The Roanoke radar (KFCX), 124 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 5:05 PM EDTHAIL 14 E Vernon Hill, VAHAIL FELL ALONG HIGH VIEW ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 1:37 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 9.1 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2022-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2022-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
873 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

321 
WUUS51 KRNK 012105
SVRRNK
VAC037-083-012145-
/O.NEW.KRNK.SV.W.0009.220501T2105Z-220501T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
505 PM EDT Sun May 1 2022

The National Weather Service in BLACKSBURG has issued a

* Severe Thunderstorm Warning for...
  South central Charlotte County in south central Virginia...
  Central Halifax County in south central Virginia...

* Until 545 PM EDT.

* At 505 PM EDT, a severe thunderstorm was located near Halifax,
  moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  South Boston...
  Halifax...
  Clover...
  Turbeville...
  Redoak...
  Scottsburg...
  and Mt Laurel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds, as well as
deadly cloud to ground lightning. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3661 7903 3678 7914 3700 7876 3678 7862
TIME...MOT...LOC 2105Z 233DEG 31KT 3674 7903 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PW
2 follow-up statements
638 
WWUS51 KRNK 012124
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
524 PM EDT Sun May 1 2022

VAC037-083-012145-
/O.CON.KRNK.SV.W.0009.000000T0000Z-220501T2145Z/
Charlotte VA-Halifax VA-
524 PM EDT Sun May 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTH CENTRAL CHARLOTTE AND CENTRAL HALIFAX COUNTIES...

At 524 PM EDT, a severe thunderstorm was located over Crystal Hill,
or near Halifax, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Halifax...
Clover...
Scottsburg...
Mt Laurel...
and Crystal Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3673 7891 3686 7899 3700 7876 3680 7864
TIME...MOT...LOC 2124Z 237DEG 25KT 3682 7890 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PW
204 
WWUS51 KRNK 012135
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
535 PM EDT Sun May 1 2022

VAC037-083-012145-
/O.EXP.KRNK.SV.W.0009.000000T0000Z-220501T2145Z/
Charlotte VA-Halifax VA-
535 PM EDT Sun May 1 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHARLOTTE AND 
CENTRAL HALIFAX COUNTIES WILL EXPIRE AT 545 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central North Carolina...and central and south central
Virginia.

LAT...LON 3673 7891 3686 7899 3700 7876 3680 7864
TIME...MOT...LOC 2135Z 233DEG 31KT 3698 7864 

$$

PW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 1:34 PM EDT, 3 hours 31 minutes earlier.

Area forecast discussion, May 1, 1:34 PM EDT, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
134 PM EDT Sun May 1 2022

.SYNOPSIS...
A cold front will move across the region today, bringing
scattered showers and thunderstorms, with a few severe storms
possible in the afternoon and evening. Additional showers and
storms are expected Tuesday.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 130 PM EDT Sunday...

Prefrontal showers entered the mountains this morning and are now
moving east of the Blue Ridge this afternoon. We should see an
uptick in intensity of storms as southerly flow and warm advection
has warmed temperatures into the upper 70s to lower 80s.
Instabilities, deep layer shear, and mid-level lapses rates are
modest this afternoon, but can not rule out a few storms becoming
strong to severe, especially across the foothills and piedmont of
south-central Virginia and northern North Carolina. Severe
Thunderstorm Watch #176 is now in effect until 900 PM. No
widespread hydro issues are expected due to dry antecedent
conditions and thirsty vegetation; however, high rainfall rates
from stronger storms could lead to localized flooding and
ponding on roadways.

Showers and thunderstorms will exit the piedmont this evening.
Another line of showers, associated with the actual cold front, may
move across the area overnight. These storms will be weaker and may
not move past the Blue Ridge. Dry high pressure will follow the
front for Monday. High temperatures Monday will range from the mid
to upper 70s across the mountains and low to mid 80s east of the
Blue Ridge.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 100 PM EDT Sunday...

...Showers and thunderstorms are possible Tuesday and Wednesday
as a low pressure system passes across the region...

Expect generally dry conditions Monday night, perhaps isolated
showers toward dawn, as high pressure shifts east across New
England. By sunrise Tuesday, another low pressure system will be
progressing east up the Ohio River Valley, drawing a warm front
northward across the lower Mid-Atlantic, resulting in spotty
afternoon and evening showers/thunderstorms. Better instability
for strong storms appears to be across the Piedmont, where
afternoon high temperatures will reach the low/mid 80s.
Elsewhere, look for highs in the mid/upper 70s.

Expect only spotty showers across the region Tuesday night as
the associated cold front approaches, with shower activity
ramping up Wednesday morning as the front passes east across the
central Appalachians. Again, will have to keep an eye out for a
few strong thunderstorms developing ahead of the front during
mainly the afternoon and early evening, with the front then
expected to clear to the east by sunset. Perhaps a few lingering
showers across the mountains to contend with Wednesday night,
but much of the area will then have a brief break in the rain
chances through dawn Thursday.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
As of 115 PM EDT Sunday...

...A deep low pressure system will bring the potential for
widespread rain toward the end of the week...

High pressure will pass quickly across the Great Lakes to New
England on Thursday, and will eventually build southward across
the Mid-Atlantic Thursday night and settle against the eastern
face of the Appalachians, all of this ahead of yet another low
pressure system approaching from the Midwest. Weather forecast
model consensus is beginning to converge on Friday and Saturday
as the better chances for widespread rainfall associated with
this system, but it remains difficult at this point to get more
specific than that.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 130 PM EDT Sunday...

A line of showers and thunderstorms will move across the area today.
Showers have already moved across southeastern West Virginia
(KLWB/KBLF) this morning, limiting severe potential this afternoon.
Stronger storms are possible across the foothills (KROA) and
piedmont of south-central Virginia and northern North Carolina
(KLYH/KDAN) this afternoon. MVFR to possible IFR visibilities are
likely with the stronger storms. Storms this afternoon may also
produce gusty winds. A cold front pushes through overnight with
westerly winds developing and becoming gusty late in the TAF
cycle/towards Monday morning.

Extended Aviation Discussion...

Monday will be one of the dry days with VFR conditions expected by
late in the day.

Another front will cross through the area with a chance of showers
and thunderstorms and the potential for MVFR conditions on Tuesday,
especially in the mountains. The chance of showers and MVFR ceilings
will extend into Thursday. Timing and extent of rainfall and sub-VFR
conditions is much more questionable on Thursday.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...RCS
NEAR TERM...RCS
SHORT TERM...NF
LONG TERM...NF
AVIATION...RCS
Hazardous weather outlook, May 1, 1:43 PM EDT, 3 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
143 PM EDT Sun May 1 2022

NCZ003>006-019-020-VAZ032-033-043>047-058-059-021745-
Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Patrick-Franklin-Henry-
Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte-
143 PM EDT Sun May 1 2022

...SEVERE THUNDERSTORM WATCH 167 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia and west central Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Reports should be submitted by
phone by calling 1-866-215-4324, social media, by email at
rnk.skywarn@noaa.gov or online at www.weather.gov/rnk.

NCZ001-002-018-VAZ015>017-021745-
Ashe-Alleghany NC-Watauga-Grayson-Carroll-Floyd-
143 PM EDT Sun May 1 2022

...SEVERE THUNDERSTORM WATCH 167 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northwest North Carolina and
southwest Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Thunderstorms are expected this and evening. Some of these may be
strong to severe, producing damaging wind gusts and or large hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ009-012>014-018-022>024-034-035-021745-
Smyth-Wythe-Pulaski-Montgomery-Craig-Roanoke-Botetourt-Rockbridge-
Bedford-Amherst-
143 PM EDT Sun May 1 2022

This Hazardous Weather Outlook is for central Virginia, south
central Virginia, southwest Virginia and west central Virginia.

.DAY ONE...This afternoon and tonight.

Strong thunderstorms are expected this afternoon and evening capable
of producing damaging wind gusts and or hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ007-010-011-019-020-WVZ042>044-507-508-021745-
Tazewell-Bland-Giles-Alleghany VA-Bath-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
143 PM EDT Sun May 1 2022

This Hazardous Weather Outlook is for southwest Virginia, west
central Virginia and southeast West Virginia.

.DAY ONE...This afternoon and tonight.

Thunderstorms may become strong this afternoon. A couple of these
storms may be strong, producing damaging wind gusts and or hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

RCS

In the hours before

Special weather statement, May 1, 4:21 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
421 PM EDT Sun May 1 2022

NCZ004-005-012045-
Stokes NC-Rockingham NC-
421 PM EDT Sun May 1 2022

...A strong thunderstorm will impact portions of northeastern Stokes
and northwestern Rockingham Counties through 445 PM EDT...

At 420 PM EDT, Doppler radar was tracking a strong thunderstorm over
Prestonville, or over Sandy Ridge, moving northeast at 15 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sandy Ridge...
Ayersville...
and Prestonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and northwestern North Carolina...and south central,
southwestern and west central Virginia.

&&

LAT...LON 3641 8019 3649 8022 3654 8008 3654 7996
      3647 7994
TIME...MOT...LOC 2020Z 245DEG 14KT 3647 8015

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

PW
Local storm report, May 1, 4:24 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
424 PM EDT SUN MAY 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             2 ESE STATE ROAD        36.31N 80.84W
05/01/2022  E0.70 INCH       SURRY              NC   PUBLIC

0418 PM     HAIL             2 W BURCH               36.28N 80.80W
05/01/2022  E0.25 INCH       SURRY              NC   PUBLIC

&&
Special weather statement, May 1, 4:36 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
436 PM EDT Sun May 1 2022

NCZ003-004-020-012100-
Stokes NC-Yadkin NC-Surry NC-
436 PM EDT Sun May 1 2022

...A strong thunderstorm will impact portions of southeastern Surry,
western Stokes and northeastern Yadkin Counties through 500 PM EDT...

At 434 PM EDT, Doppler radar was tracking a strong thunderstorm over
Siloam, or near Fairview, moving east at 35 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dobson...
Pilot Mountain...
East Bend...
King...
Nebo...
Level Cross...
and Pinnacle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and northwestern North Carolina...and south central and
southwestern Virginia.

&&

LAT...LON 3640 8073 3651 8030 3627 8021 3627 8024
      3626 8028 3626 8045 3624 8045 3623 8044
      3622 8047 3619 8066
TIME...MOT...LOC 2034Z 254DEG 32KT 3630 8061

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

PW
Local storm report, May 1, 4:46 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
446 PM EDT SUN MAY 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HAIL             2 NNW BENHAM            36.32N 80.93W
05/01/2022  E0.50 INCH       WILKES             NC   TRAINED SPOTTER

            PEA TO HALF INCH HAIL. GUSTY WIND BUT NO
            DAMAGE.

&&

AMS
Special weather statement, May 1, 4:59 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
459 PM EDT Sun May 1 2022

NCZ005-VAZ043-044-012145-
Rockingham NC-Henry VA-Pittsylvania VA-
459 PM EDT Sun May 1 2022

...A strong thunderstorm will impact portions of northern
Rockingham, southwestern Pittsylvania and southeastern Henry
Counties through 545 PM EDT...

At 459 PM EDT, Doppler radar was tracking a strong thunderstorm over
Price, or over Stoneville, moving east at 20 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Eden...
Wentworth...
Mayodan...
Stoneville...
Ridgeway...
Oregon Hill...
and Harrisons Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central North Carolina...and south central, southwestern and
west central Virginia.

&&

LAT...LON 3641 7998 3657 7997 3667 7960 3640 7961
TIME...MOT...LOC 2059Z 260DEG 19KT 3650 7991

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

PW
Special weather statement, May 1, 5:02 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
502 PM EDT Sun May 1 2022

NCZ006-VAZ044-058-012130-
Caswell NC-Halifax VA-Pittsylvania VA-
502 PM EDT Sun May 1 2022

...A strong thunderstorm will impact portions of northeastern
Caswell, south central Pittsylvania, and southwestern Halifax
Counties through 530 PM EDT...

At 502 PM EDT, Doppler radar was tracking a strong thunderstorm over
Blanch, or near Providence, moving east at 20 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Milton...
Blanch...
Hamer...
Semora...
Ringgold...
and Hyco Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central North Carolina...and south central Virginia.

&&

LAT...LON 3663 7929 3662 7909 3654 7910 3654 7914
      3644 7914 3644 7937
TIME...MOT...LOC 2102Z 260DEG 19KT 3651 7931

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

PW

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 6:00 AM EDTDense Fog AdvisoryRNKAlleghany, Amherst, Appomattox, Bath, Bedford, Botetourt and 23 more4 hr
May 1, 12:56 PM EDTSpecial Weather StatementRNKBedford34 min
May 1, 1:19 PM EDTSpecial Weather StatementRNKFloyd41 min
May 1, 1:28 PM EDTSpecial Weather StatementRNKCarroll47 min
May 1, 1:56 PM EDTSpecial Weather StatementRNKFranklin34 min
May 1, 2:15 PM EDTSpecial Weather StatementRNKFloyd30 min
May 1, 4:21 PM EDTSpecial Weather StatementRNKHenry24 min
May 1, 5:02 PM EDTSpecial Weather StatementRNKCity of Danville28 min
May 1, 5:17 PM EDTSevere Thunderstorm WarningRNKHenry, Pittsylvania, City of Danville58 min
May 1, 6:26 PM EDTSpecial Weather StatementRNKHalifax49 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.